Alert archive / Pennsylvania / Areal Flood Advisories in 2017

Areal Flood Advisory 60, NWS Philadelphia/Mount Holly

July 1, 2017Hunterdon County, Warren County, New Jersey; Bucks County, Lehigh County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 1, 2017, 5:00 PM EDT for Hunterdon County, Warren County, New Jersey; Bucks County, Lehigh County, Northampton County, Pennsylvania. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2017, 5:00 PM EDT (21:00 UTC)
Expired
Jul 1, 2017, 9:00 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Warren County, NJ, Bucks County, PA, Lehigh County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
361 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 1, 4:54 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 1, 4:54 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
454 PM EDT Sat Jul 1 2017

.SYNOPSIS...
Low pressure south of Hudson Bay will track east tonight
through Sunday and will drag a cold front through the region
late tonight. Several weak disturbances will pass through the
Northeast and Mid-Atlantic Monday and Tuesday. High pressure
moves offshore on Wednesday, and then several waves of low
pressure will impact the area late in the new week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A Severe Thunderstorm Watch has been expanded to cover the
entire Mount Holly CWA until 9 pm.

A line of showers and thunderstorms is steadily moving through
the western parts of our CWA attm. A surface trough has reestablished
itself to our west ahead of an approaching cold front and will
continue to move eastward through the afternoon and into this
evening. Instability has built east of this trough while a short
wave/vorticity impulse aloft is approaching from the west as
well. This has lead to the building and strengthening line of
showers and thunderstorms. Conditions should maintain as the
line crosses the rest of the region this evening.

As the short wave/vorticity impulse slides to the east this
evening and instability wanes, the shower and thunderstorm
activity will diminish into the evening as well. It is possible
the storms may die out before reaching the coast. Then a cold
front is expected to move across the area during the overnight
hours and into early Sunday morning. This will allow for dew
points to lower some by daybreak. Overnight lows are not
expected to drop significantly however. There may even be some
patchy fog overnight tonight, however, we are not expecting any
widespread dense fog at this time.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The cold front moves offshore by early Sunday morning, and
winds become northwesterly or westerly during the day. A mostly
dry forecast is expected as PW values drop below 1 inch, and no
strong short wave/vorticity impulses are expected. Little if any
wind gusts are expected, with winds around 5-10 mph through the
day. Temperatures will be several degrees warmer on Sunday,
however dewpoints will be much lower, so heat index values will
be below advisory levels.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Cold front that passed through the region tonight through
Sunday morning will hang over the Mid-Atlantic, just south of
the MD/DE, Sunday night before drifting farther south towards
the Carolinas on Monday. Meanwhile, surface high pressure builds
in from the north and west as a sharpening upper trough digs
into the Northeast. Several weak upper level shortwaves will
dive into the base of the trough as it passes through the
Northeast.

With the influence of the surface high building into the Great
Lakes and Ohio Valley from Sunday night through Tuesday night,
conditions should remain stable enough to keep widespread
showers and thunderstorms from developing. In addition, surface
dewpoints will be relatively low during this time, as a drying
west wind should mix down enough dry air on Monday for dewpoints
in the upper 50s to low 60s. Dewpoints may then be a few
degrees higher on Tuesday (Independence Day) as winds will be
light enough for afternoon sea breeze development, and the
onshore flow ushers in moisture off the Atlantic. Either way, it
all depends on where each shortwave tracks, and do not have
much more than slight chance-low chance PoPs during this time.
For the afternoon of Independence Day, will keep slight chance
PoPs confined to the southern half of the CWA, as there may be a
bit more interaction with an approaching shortwave and the old
frontal boundary stalled to the south.

Highs on Monday will be in the upper 80s to around 90, and then
may be a couple of degrees cooler on Tuesday with the onshore
flow.

The center of the high passes north of the region, into
northern NY state, Wednesday morning, and then moves offshore
Wednesday night. Meanwhile, another upper trough/500 MB low digs
into the Midwest, and surface low pressure develops out ahead
of it. The stationary boundary across the Mid-Atlantic states
will begin to lift back north as a warm front, and mainly
afternoon convection will fire up out ahead of that approaching
warm front.

Warm front continues to approach Wednesday night and should
lift north through most of the region Thursday. This brings back
an increase to the humidity across the region, as surface
dewpoints rise back up through the 60s and low 70s. This sets
the stage for potentially heavy rain Thursday afternoon as low
pressure continues to approach from the west, and passes mainly
to the north Thursday night. Likely PoPs look good for mainly
northern and western zones Thursday afternoon, and then high
chance PoPs on tap for Thursday night.

For Friday and Saturday, weak areas of low pressure approach
from the west, possibly touching off scattered showers and
thunderstorms. Will generally carry slight chance-chance PoPs
for now given uncertainty.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

VFR CIGS are now in place this afternoon. However, a line of
showers and thunderstorms will move across the area this
afternoon and evening which will lead to a brief period of
reduced conditions. VSBYS may drop to 1-2SM and winds could gust
30-40 knots with the strongest thunderstorms. Once the showers
and thunderstorms move past the area and weaken, VFR conditions
should remain for the beginning of the overnight hours. Some
patchy light fog may develop later in the night into Sunday
morning, as VSBYS could drop to 4-5SM.

Sunday will be VFR with some scattered clouds during the
afternoon around 5,000-6,000 feet.

Winds should generally be 5-10 knots out of the south-southwest
today, before becoming westerly overnight, northwesterly by
early Sunday morning, then southwesterly again during the day.
Some gusts around 15-20 knots may occur this afternoon into the
evening for some areas. No gusts are expected on Sunday.

&&

.MARINE...
The severe thunderstorm watch has been expanded to cover the
coastal waters and Delaware Bay until 9 p.m.

The Small Craft advisory for southern Delaware Bay has been
extended until 11 p.m. Winds are beginning to increase on all of
the waters.

There is a chance of showers and thunderstorms later this
afternoon/early evening which may create locally higher winds
and waves.

OUTLOOK...

Sunday night through Monday night...Winds and seas below SCA
criteria. W-SW winds 10-15 KT. Occasional gusts to 20 KT Monday
afternoon. Isolated showers and thunderstorms possible.

Tuesday through Tuesday night...Sub-SCA conditions. Winds shift
to a NE flow 5-10 KT. Isolated showers and thunderstorms
possible at southern NJ and DE ocean waters, and DE Bay.

Wednesday...Sub-SCA conditions. E winds around 10 KT. Scattered
showers and thunderstorms possible.

Thursday...Sub-SCA conditions. S winds 10-20 KT. Scattered
showers and thunderstorms.

.RIP CURRENTS...

There continues to be a moderate risk for the development of
dangerous rip currents for this afternoon and evening along the
New Jersey shore with seas 3-4 on the ocean with around a 5
second southerly period and southerly winds around 15-20 knots.
The risk for Delaware is low.

Conditions for Sunday look to be lower than today with seas
lowering to 2-3 feet, and winds weakening and becoming more
offshore.

Based on the latest forecasted conditions, there should be a
low risk for the development of dangerous rip currents on Monday
and Tuesday.

Remember! Low risk does not mean no risk! So for safety, swim
only where the lifeguards can see you, and be aware for changing
conditions.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for ANZ431-
     450>455.

&&

Synopsis...MPS
Near Term...Robertson/PO
Short Term...Robertson
Long Term...MPS
Aviation...Robertson/MPS
Marine...Robertson/MPS/PO
Hazardous weather outlook, Jul 1, 3:40 PM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
340 PM EDT Sat Jul 1 2017

DEZ001-MDZ008-012-NJZ001-007>010-015-PAZ054-055-060>062-070-071-
101>106-021945-
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
340 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

DEZ002-MDZ015-019-020-021945-
Kent-Queen Annes-Talbot-Caroline-
340 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware and
northeast Maryland.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

DEZ003-NJZ012-013-016>023-027-021945-
Inland Sussex-Middlesex-Western Monmouth-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-
340 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey, northern New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NJZ014-024>026-021945-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
340 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

DEZ004-021945-
Delaware Beaches-
340 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ431-450>455-021945-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
340 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ430-021945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
340 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 1, 2:38 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
238 PM EDT SAT JUL 1 2017

PAZ060-061-011930-
Lehigh-Berks-
238 PM EDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BERKS AND WEST CENTRAL
LEHIGH COUNTIES...

At 238 PM EDT, a strong thunderstorm was located near Strausstown, or
7 miles northeast of Myerstown, moving northeast at 35 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Kutztown, Hamburg, Fleetwood, Womelsdorf, Wernersville, Newmanstown,
Topton, Leesport, Shoemakersville, Bernville, Lyons, Strausstown,
Lenhartsville, Fairview Hgts, Wanamakers, New Tripoli and Centerport.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4065 7598 4070 7583 4072 7580 4056 7560
      4030 7612 4036 7621 4039 7627 4047 7639
TIME...MOT...LOC 1838Z 226DEG 31KT 4046 7624

SFJ
Special weather statement, Jul 1, 3:22 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
322 PM EDT SAT JUL 1 2017

PAZ054-055-060>062-011945-
Lehigh-Monroe-Northampton-Berks-Carbon-
322 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS...NORTHWESTERN
LEHIGH...CARBON...SOUTHWESTERN MONROE AND WEST CENTRAL NORTHAMPTON
COUNTIES...

At 321 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Shumans to near Bainbridge. Movement was
east at 40 mph.

Winds up to 50 mph and half inch hail are possible with these storms.

Locations impacted include...
Reading, Lehighton, Wyomissing, Palmerton, Kutztown, Jim Thorpe,
Hamburg, Slatington, Fleetwood, Sinking Spring, Laureldale,
Nesquehoning, Womelsdorf, Weatherly, Wernersville, Newmanstown,
Walnutport, Leesport, Adamstown and Shoemakersville.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4052 7625 4058 7605 4057 7602 4065 7598
      4074 7576 4083 7590 4092 7598 4101 7573
      4103 7574 4104 7576 4107 7539 4017 7593
      4049 7643
TIME...MOT...LOC 1921Z 262DEG 34KT 4094 7627 4012 7664

SFJ
Special weather statement, Jul 1, 4:05 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
405 PM EDT SAT JUL 1 2017

PAZ060-101>103-012045-
Western Montgomery-Western Chester-Eastern Chester-Berks-
405 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NEW
CASTLE...NORTHEASTERN CECIL...SOUTHEASTERN BERKS...WEST CENTRAL
MONTGOMERY AND CHESTER COUNTIES...

At 404 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Denver to near Holtwood. Movement was
east at 25 mph.

Winds up to 50 mph and pea size hail are possible with these storms.

Locations impacted include...
Reading, Pottstown, Coatesville, Wyomissing, Downingtown, Kennett
Square, Birdsboro, Oxford, Sinking Spring, Parkesburg, West Grove,
Wernersville, Honey Brook, Elverson, New Morgan, Glen Roy, Pughtown,
Mount Vernon, Ladenberg and Gilbertsville.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4036 7557 3978 7573 3972 7577 3973 7612
      3976 7606 3981 7603 3983 7604 3987 7599
      3994 7598 3995 7600 4004 7593 4011 7594
      4014 7588 4032 7615
TIME...MOT...LOC 2004Z 271DEG 23KT 4025 7617 3980 7630

SFJ
Special weather statement, Jul 1, 4:12 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
412 PM EDT SAT JUL 1 2017

MDZ008-012-015-019-020-012045-
Queen Anne's-Talbot-Cecil-Kent-Caroline-
412 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL TALBOT...QUEEN
ANNE'S...NORTHWESTERN CAROLINE...KENT AND CECIL COUNTIES...

At 409 PM EDT, radar indicated a line of strong to severe
thunderstorms west of the Chesapeake Bay. Movement was east at 40
mph.

Portions of this line are severe and could still be severe when they
move into the northeastern Maryland shore shortly before 5 PM.
Please continue to monitor local radio stations and available
television stations for additional information and possible warnings
from the National Weather Service.

Locations impacted include...
Easton, Elkton, Centerville, Talbot, Chestertown, Centreville, North
East, Romancoke, Rising Sun, Rock Hall, Charlestown, St. Michaels,
Church Hill, Cecilton, Oxford, Millington, Sudlersville, Betterton
and Old Town.

LAT...LON 3886 7626 3879 7620 3881 7620 3897 7625
      3884 7637 3885 7638 3896 7636 3904 7631
      3900 7617 3902 7619 3917 7628 3952 7598
      3972 7623 3971 7580 3915 7581 3867 7617
      3878 7629 3867 7634 3876 7638
TIME...MOT...LOC 2009Z 247DEG 45KT 3969 7665 3910 7666 3873 7708

SFJ
Local storm report, Jul 1, 4:48 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
448 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     BIRDSBORO               40.26N  75.81W
07/01/2017                   BERKS              PA   TRAINED SPOTTER

            MULTIPLE TREES REPORTED DOWN

&&

EVENT NUMBER PHI1700886

MEOLA
Local storm report, Jul 1, 4:55 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND GST     LEHIGH VALLEY INTL AIRP 40.65N  75.44W
07/01/2017  M64 MPH          LEHIGH             PA   ASOS

            64 MPH GUST RECORDED AT THE LEHIGH VALLEY INTERNATIONAL
            AIRPORT

&&

EVENT NUMBER PHI1700887

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:48 PM EDTSpecial Weather StatementPHIMiddlesex42 min
Jun 30, 9:55 PM EDTSpecial Weather StatementPHIMiddlesex20 min
Jun 30, 10:32 PM EDTSpecial Weather StatementPHIMiddlesex28 min
Jul 1, 9:48 AM EDTMarine Dense Fog AdvisoryPHI5 hr
Jul 1, 4:24 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren51 min
Jul 1, 5:01 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem44 min
Jul 1, 5:08 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Somerset, Warren52 min
Jul 1, 5:10 PM EDTSpecial Marine WarningPHI95 min
Jul 1, 5:29 PM EDTSpecial Weather StatementPHISussex31 min
Jul 1, 5:30 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester4 hr
Jul 1, 5:35 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer, Salem40 min
Jul 1, 5:41 PM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland, Salem34 min
Jul 1, 5:50 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more40 min
Jul 1, 6:07 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer23 min
Jul 1, 6:17 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jul 1, 6:22 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth, Morris23 min
Jul 1, 6:33 PM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Gloucester27 min
Jul 1, 6:59 PM EDTSpecial Marine WarningPHI61 min
Jul 1, 7:01 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Ocean29 min
Jun 30, 8:09 PM EDTSpecial Weather StatementPHIMontgomery51 min
Jun 30, 8:32 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Lehigh, Montgomery118 min
Jun 30, 9:17 PM EDTSpecial Weather StatementPHIBucks43 min
Jul 1, 2:38 PM EDTSpecial Weather StatementPHIBerks52 min
Jul 1, 3:22 PM EDTSpecial Weather StatementPHIBerks, Carbon23 min
Jul 1, 3:24 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh3 hr
Jul 1, 3:41 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Northampton49 min
Jul 1, 4:05 PM EDTSpecial Weather StatementPHIChester40 min
Jul 1, 4:20 PM EDTFlash Flood WarningPHIBerks, Lehigh4 hr
Jul 1, 4:12 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's, Talbot33 min
Jul 1, 4:38 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's67 min
Jul 1, 5:03 PM EDTSpecial Weather StatementPHIQueen Anne's, Talbot27 min
Jul 1, 5:20 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's4 hr
Jul 1, 5:39 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot51 min

Nearby

Areal Flood Advisories in Pennsylvania, 2017Areal Flood Advisories in New Jersey, 2017Every areal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.